Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child has dizziness and vomiting. Normal CT, MRI and EEG. Prescribed Topamax for epilepsy. Worried

Hi,my son is13and 1/2 years old he is suffering from dizziness and vomiting after it .He made ct, mri, eeg and they are normal. The doctor said it s a migrain and she gave him Inderal10 for3months. And 2weeks ago he fainted and he urinated for about 5seconds and after that he was ock.Thedoctor gave him topamax and he said it is epilepsy . Iam so worried.
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

In a case of epilepsy investigations can be normal. The description given by you is suggestive of epilepsy for which the doctor has rightly prescribed Topamax. Do continue it. Epilepsy can be very well controlled by drugs and an individual can lead a normal life.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor